MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL 10 VTA; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT HELICAL 10 VTA; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100206H2HS-V-A2
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported through the rage study, a patient with a history of hypertension and hypothyroidism presented with a one day history of headaches and confusion.The patient was found to have diffuse subarachnoid hemorrhage with an anterior communicating artery aneurysm on cta.The patient underwent endovascular, balloon assisted coil embolization of an anterior communicating artery aneurysm with excellent obliteration of aneurysm, consistent with raymond roy grade 1.The procedure was complicated by intraprocedural rupture.Reportedly, following insertion of a hydroframe 5mm x 10cm embolization coil implant (see mdr 2032493-2021-00502) , the coil was noted to be partially protruding through the aneurysm wall into the subarachnoid space.A transform balloon was inflated and a second coil was rapidly placed without evidence of extravasation on the following injection.The last coil implant partially herniated into the anterior communicating artery, but without evidence of surrounding thrombosis or flow limitation.Dyna ct showed evidence of new hemorrhage, however, with mild hydrocephalus necessitating evd insertion.
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for investigation.The alleged event and product issue could not be confirmed.

Brand Name
HYDROSOFT HELICAL 10 VTA
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13015994
Report Number2032493-2021-00503
Device Sequence Number4803663
Product Code HCG
UDI-Device Identifier00816777022899
UDI-Public(01)00816777022899(11)181115(17)231031(10)1811155PR
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number100206H2HS-V-A2
Device Catalogue Number100206H2HS-V
Device Lot Number1811155PR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale